Advertisement

Differential Equations

, Volume 41, Issue 7, pp 909–914 | Cite as

Vladimir Aleksandrovich Kondrat'ev (A Tribute in Honor of His 70th Birthday)

  • V. A. Il'in
  • V. V. Kozlov
  • V. A. Sadovnichii
  • I. V. Astashova
  • A. V. Filinovskii
  • A. A. Kon'kov
  • V. M. Millionshchikov
  • E. V. Radkevich
  • N. Kh. Rozov
  • A. S. Shamaev
Members of Scientific Community

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation 70th Birthday 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Basic Scientific Publications by V. A. Kondrat'ev

  1. 1.
    On the Oscillation of Solutions of the Equation y (n) + p(x)y = 0, Trudy Mosk. Mat. Obshch., 1961, vol. 10, pp. 419–436.Google Scholar
  2. 2.
    On the Solvability of the First Boundary Value Problem for Elliptic Equations, Dokl. Akad. Nauk SSSR, 1961, vol. 136, no.4, pp. 771–774.Google Scholar
  3. 3.
    Boundary Value Problems for Elliptic Equations in Conical Domains, Dokl. Akad. Nauk SSSR, 1963, vol. 153, no.1, pp. 27–29.Google Scholar
  4. 4.
    Boundary Value Problems for Parabolic Equations in Closed Domains, Trudy Mosk. Mat. Obshch., 1966, vol. 15, pp. 400–451.Google Scholar
  5. 5.
    Boundary Value Problems for Elliptic Equations in Domains with Conical or Corner Points, Trudy Mosk. Mat. Obshch., 1967, vol. 16, pp. 209–292.Google Scholar
  6. 6.
    On the Solvability of the First Boundary Value Problem for Strongly Elliptic Equations, Trudy Mosk. Mat. Obshch., 1967, vol. 16, pp. 293–318.Google Scholar
  7. 7.
    On the Oblique Derivative Problem (together with Egorov, Yu.V.), Mat. Sb., 1969, vol. 78, pp. 148–176.Google Scholar
  8. 8.
    On the Smoothness of the Solution of the Dirichlet Problem for Second-Order Elliptic Equations in a Piecewise Smooth Domain, Differents. Uravn., 1970, vol. 6, no.10, pp. 1831–1843.Google Scholar
  9. 9.
    On the Linearization of an Autonomous System in a Neighborhood of a Node Type Singular Point (together with Samovol, V.S.), Mat. Zametki, 1973, vol. 14, no.6, pp. 833–842.Google Scholar
  10. 10.
    Positive Solutions of Linear Partial Differential Equations (together with Eidel'man, S.D.), Trudy Mosk. Mat. Obshch., 1974, vol. 31, pp. 85–106.Google Scholar
  11. 11.
    The Cauchy Problem with Characteristic Points on the Initial Surface, Vestn. MGU. Ser. 1. Mat. Mekh., 1974, no. 1, pp. 84–92.Google Scholar
  12. 12.
    On Elliptic Equations in R n (together with Bagirov, L.A.), Differents. Uravn., 1975, vol. 11, no.3, pp. 498–504.Google Scholar
  13. 13.
    On Solution of the Hyperbolic Cauchy Problem in the Case of Characteristic Points of the Initial Surface, Trudy Sem. im. I.G. Petrovskogo, 1979, no. 5, pp. 97–104.Google Scholar
  14. 14.
    On Some Asymptotic Properties of Solutions of Emden-Fowler Equations (together with Samovol, V.S.), Differents. Uravn., 1981, vol. 17, no.4, pp. 749–750.Google Scholar
  15. 15.
    On Asymptotic Properties of Solutions of the Biharmonic Equation (together with Oleinik, O.A. and Kopacek, J.), Differents. Uravn., 1981, vol. 17, no.10, pp. 1886–1899.Google Scholar
  16. 16.
    On the Behavior of Generalized Solutions of Second-Order Elliptic Equations and Systems of Elasticity Theory in a Neighborhood of a Boundary Point (together with Oleinik, O.A. and Kopacek, J.), Trudy Sem. im. I.G. Pet rovskogo, 1982, no. 2, pp. 135–152.Google Scholar
  17. 17.
    Sharp Estimates in H. older Spaces for Generalized Solutions of the Biharmonic Equation, the System of Navier-Stokes Equations, and the Karman System in Nonsmooth Two-Dimensional Domains (together with Egorov, Yu.V. and Oleinik, O.A.), Vestn. MGU. Ser. 1. Mat. Mekh., 1983, no. 6, pp. 22–39.Google Scholar
  18. 18.
    Boundary Value Problems for Partial Differential Equations in Nonsmooth Domains (together with Oleinik, O.A.), Uspekhi Mat. Nauk, 1983, vol. 38, no.2, pp. 3–76.Google Scholar
  19. 19.
    Second-Order Semilinear Equations with a Nonnegative Characteristic Form (together with Landis, E.M.), Mat. Zametki, 1986, vol. 44, issue4, pp. 457–468.Google Scholar
  20. 20.
    Qualitative Theory of Second-Order Linear Partial Differential Equations (together with Landis, E.M.), Itogi Nauki i Tekhniki. Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, 1988, vol. 32, pp. 99–215.Google Scholar
  21. 21.
    On Qualitative Properties of Solutions of a Certain Second-Order Nonlinear Equation (together with Landis, E.M.), Mat. Sb., 1988, vol. 135, no.3, pp. 346–359.Google Scholar
  22. 22.
    On the Asymptotics of the Solution of a Singular Boundary Value Problem for a Semilinear Elliptic Equation Near the Boundary (together with Nikishkin, V.A.), Differents. Uravn., 1990, vol. 26, no.3, pp. 465–468.Google Scholar
  23. 23.
    On the Asymptotics of Solutions of Differential Equations in a Hilbert Space (together with Bagirov, L.A.), Mat. Sb., 1991, vol. 182, no.4, pp. 508–525.Google Scholar
  24. 24.
    Solvability of the Dirichlet Problem for Second-Order Elliptic Problems in a Convex Domain (together with Alkhutov, Yu.A.), Differents. Uravn., 1992, vol. 28, no.5, pp. 806–818.Google Scholar
  25. 25.
    On Estimates for the First Eigenvalue in Some Sturm-Liouville Problems (together with Egorov, Yu.V.), Uspekhi Mat. Nauk, 1996, vol. 51, no.3, pp. 73–144.Google Scholar
  26. 26.
    On Spectral Theory of Elliptic Operators (together with Egorov, Y.V.), in Operator Theory: Advances and Applications, Birkhauser, 1996, vol. 89, pp. 1–325.Google Scholar
  27. 27.
    Asymptotic Behavior of Solutions of Some Nonlinear Parabolic or Elliptic Equations (together with Veron, L. ), Asymptotic Analysis, 1997, vol. 14, pp. 117–156.Google Scholar
  28. 28.
    On a Family of Extremal Problems and Related Properties of a Certain Integral (together with Buslaev, A.P. and Nazarov, A.I.), Mat. Zametki, 1998, vol. 64, issue6, pp. 830–838.Google Scholar
  29. 29.
    Asymptotic Behavior of Solutions of Nonlinear Elliptic and Parabolic Systems in Cylindrical Domains (together with Egorov, Yu.V. and Oleinik, O.A.), Mat. Sb., 1998, vol. 189, no.3, pp. 45–68.Google Scholar
  30. 30.
    On Blow-Up of Solutions of Second-Order Parabolic Equations (together with Egorov, Yu.V.), Dokl. RAN, 1999, vol. 364, no.5, pp. 590–592.Google Scholar
  31. 31.
    On Existence Conditions for Solutions of a Quasilinear Inequality in a Half-Space (together with Egorov, Yu.V., Galaktionov, V.A., and Pokhozhaev, S.I.), Mat. Zametki, 2000, vol. 67, issue1, pp. 150–153.Google Scholar
  32. 32.
    On the Necessary Conditions of Global Existence to a Quasilinear Inequality in the Half-Space (together with Egorov, Y., Galaktionov, V., and Pohozaev, S.), C.R. Acad. Sci. Paris. Ser. I, 2000, pp. 93–98.Google Scholar
  33. 33.
    On the Summability in L p of Positive Solutions of Elliptic Equations (together with Eidelman, S.), Russian J. Mathematical Physics, 2000, vol. 7, no.2, pp. 206–215.Google Scholar
  34. 34.
    On Completeness of Root Functions of Elliptic Boundary Problems in a Domain with Conical Points on the Boundary (together with Egorov, Y. and Schulze, B.-W.), C. R. Acad. Sci., Paris, 2002, vol. 334, ser.1, pp. 649–654.Google Scholar
  35. 35.
    Discreteness of Spectrum for the Magnetic Schr. odinger Operators (together with Shubin, M.), Commun. Partial Differ. Equat., 2002, vol. 27, no.3–4, pp. 477–525.Google Scholar
  36. 36.
    Some Problems in the Qualitative Theory of Differential Equations (together with Astashova, I., Filinovskii, A., and Muravey, L.), J. of Natural Geometry, London, 2003, vol. 23, pp. 1–126.Google Scholar
  37. 37.
    Discreteness and Strictly Positivity Criteria for Magnetic Schrodinger Operators (together with Maz'ya, V. and Shubin, V.), Comm. Partial Differential Equations, 2004, vol. 29, no.3–4, pp. 39–52.Google Scholar
  38. 38.
    Positive Solutions to Superlinear Second-Order Divergence Type Elliptic Equations in Cone-Like Domains (together with Liskevich, V. and Moroz, V.), Ann. Inst. H. Poincare, 2005, vol. 22, pp. 25–43.Google Scholar

Copyright information

© MAIK "Nauka/Interperiodica" 2005

Authors and Affiliations

  • V. A. Il'in
  • V. V. Kozlov
  • V. A. Sadovnichii
  • I. V. Astashova
  • A. V. Filinovskii
  • A. A. Kon'kov
  • V. M. Millionshchikov
  • E. V. Radkevich
  • N. Kh. Rozov
  • A. S. Shamaev

There are no affiliations available

Personalised recommendations